# SDR XNA01011

- Difficulty date: June 8, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 36,103 hours, 25,020 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING PREFLIGHT SMOKE STARTED COMING FROM AVIONICS BAY.  VERIFIED NR TR2 AT FAULT.  DEACTIVATED NR TR2 IAW A300 MEL 24-25-03 CAT-B.  SP 24-25-03 COMPLIED WITH.  TRANSFERRED TO DMI 1319.
